Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have pain under rib and back . Had gall bladder removed. Cause and cure?

I had my gall bladder removed 1 year and 2 months ago and have been doing great up until 3 days ago. I have the same dull pain under the right rib and the sharp pain in the back. What can I take to help with the pain? I am exhausted and have not slept for the 3 days. My doctor prescribed me Lortab before the surgery but I have none left. Should I see about getting another prescription. The real question is why has the same exact pain returned?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The pain in the upper right side of the abdomen could be due to GERD. This can be relieved after taking omeprazole - available over the counter and a few drops of peppermint oil after every meal. Hot fomentation in the area will also help.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 18 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor